Translator Disclaimer
March 2008 Invasion percolation on regular trees
Omer Angel, Jesse Goodman, Frank den Hollander, Gordon Slade
Ann. Probab. 36(2): 420-466 (March 2008). DOI: 10.1214/07-AOP346

Abstract

We consider invasion percolation on a rooted regular tree. For the infinite cluster invaded from the root, we identify the scaling behavior of its r-point function for any r≥2 and of its volume both at a given height and below a given height. We find that while the power laws of the scaling are the same as for the incipient infinite cluster for ordinary percolation, the scaling functions differ. Thus, somewhat surprisingly, the two clusters behave differently; in fact, we prove that their laws are mutually singular. In addition, we derive scaling estimates for simple random walk on the cluster starting from the root. We show that the invasion percolation cluster is stochastically dominated by the incipient infinite cluster. Far above the root, the two clusters have the same law locally, but not globally.

A key ingredient in the proofs is an analysis of the forward maximal weights along the backbone of the invasion percolation cluster. These weights decay toward the critical value for ordinary percolation, but only slowly, and this slow decay causes the scaling behavior to differ from that of the incipient infinite cluster.

Citation

Download Citation

Omer Angel. Jesse Goodman. Frank den Hollander. Gordon Slade. "Invasion percolation on regular trees." Ann. Probab. 36 (2) 420 - 466, March 2008. https://doi.org/10.1214/07-AOP346

Information

Published: March 2008
First available in Project Euclid: 29 February 2008

zbMATH: 1145.60050
MathSciNet: MR2393988
Digital Object Identifier: 10.1214/07-AOP346

Subjects:
Primary: 60K35, 82B43

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.36 • No. 2 • March 2008
Back to Top